Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 342, NWS Atlanta, GA

August 30, 2020Cherokee County, Cobb County, Fulton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 30, 2020, 7:54 PM EDT for Cherokee County, Cobb County, Fulton County, Georgia. It was in force for 23 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 30, 2020, 7:54 PM EDT (23:54 UTC)
Expired
Aug 30, 2020, 8:17 PM EDT
In force
23 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cherokee County, GA, Cobb County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 88 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 30, 8:05 PM EDTTSTM WND DMG1 Ese Holly Springs, GAPOWER LINE REPORTED DOWN NEAR HOLLY LANE AT MORGAN WALK.
Aug 30, 8:11 PM EDTTSTM WND DMG1 W Woodstock, GAMULTIPLE TREES REPORTED DOWN IN WOODSTOCK NEAR THE INTERSECTION OF TOWN LAKE PKWY AND I-575.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.9 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1183 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1183 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
694 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

446 
WUUS52 KFFC 302354
SVRFFC
GAC057-067-121-310030-
/O.NEW.KFFC.SV.W.0342.200830T2354Z-200831T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
754 PM EDT Sun Aug 30 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Cherokee County in north central Georgia...
  Northeastern Cobb County in north central Georgia...
  North central Fulton County in north central Georgia...

* Until 830 PM EDT.

* At 754 PM EDT, a severe thunderstorm was located over Woodstock, or
  8 miles north of Marietta, moving northeast at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Marietta, Canton, Roswell, Alpharetta, Milton, Woodstock, Holly
  Springs, Buffington, Hickory Flat, Union Hill, Sweat Mountain, Oak
  Grove, Kennesaw State University, Birmingham, Lebanon, Sandy
  Plains, Hobgood Park and Kellogg Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3427 8444 3413 8426 3411 8426 3397 8455
      3411 8463
TIME...MOT...LOC 2354Z 238DEG 5KT 3407 8451 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
969 
WWUS52 KFFC 310017
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
817 PM EDT Sun Aug 30 2020

GAC057-067-121-310027-
/O.CAN.KFFC.SV.W.0342.000000T0000Z-200831T0030Z/
Cherokee GA-Cobb GA-Fulton GA-
817 PM EDT Sun Aug 30 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHEROKEE...
NORTHEASTERN COBB AND NORTH CENTRAL FULTON COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3427 8444 3413 8426 3411 8426 3397 8455
      3411 8463
TIME...MOT...LOC 0011Z 238DEG 5KT 3409 8448 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 3:25 PM EDT, 4 hours 29 minutes earlier.

Area forecast discussion, Aug 30, 3:25 PM EDT, 4 hours 29 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
325 PM EDT Sun Aug 30 2020

.SHORT TERM /Tonight through Monday Night/...

Showers and thunderstorms beginning to develop across the area
but for the most part benign in nature thus far. This should
change with time as both coverage and intensity are on the uptick
slightly given already present CAPE values in excess of 3000 J/KG
and precipitable water values of 1.7 to 2.0 inches.

In addition, shortwave will progress through the Tennessee Valley
and into North GA allowing for further enhancement of the
activity but slanted more towards this evening and the first half
of the overnight. Given the more west to east translation of the
shortwave, will maintain likely pops for the NE corner of the
forecast area well into the overnight period.

Depending on coverage and who sees the most rain, could see some
reduced vsbys overnight as well but anticipate continued showers
to keep most of this in check and predominantly a low cloud type
of night with continued warm temps in the lower 70s.

We will be on the back side of the initial shortwave for the first
half of Monday but another strong shortwave looks to impact the
area late in the day. Will be more difficult to shake the low
clouds on Mon so instability may be harder to come by. For this
reason, will stick closer to likely for the pops than categorical
but mid shift will need to look at closely for modification on
this. Precipitable water well over 2 inches says coverage will be
high but will just need some instability to match to realize
categorical.

Deese

&&

.LONG TERM /Tuesday through Sunday/...

An area of upper level high pressure is forecast to lift north
across the area on Tuesday putting us in fairly weak southwesterly
flow as several perturbations approach the area. Plus with
additional moisture across the area on Tuesday, chances for showers
and thunderstorms are in the chance pops range area-wide, mainly in
the afternoon and evening.

By Wednesday, slightly drier air is forecast across portions of
northern Georgia by both the GFS & ECMWF, allowing for just slight
chance pops across the north with chance pops across central
Georgia. This trend looks to continue into Thursday as we remain on
the periphery of the upper level high pressure. Models begin to
diverge by late Thursday early Friday as a front approaches the
area. While there are some timing differences and differences in the
amount of available moisture between the models, the front looks to
enter the area on Friday and stall across the area, allowing for
chance pops in the afternoon and evening daily through the weekend.

High temperatures through the extended are forecast to be in the
upper 80s and lower 90s, about 5 to 9 degrees above average. Most
notably, the heat indices are forecast to increase to Heat Advisory
(greater than 105 degrees) on Tuesday through Friday. Those who will
be spending time outdoor should take precautions against the heat.
We will continue to monitor these temperatures over the coming days.
Overnight lows are forecast to be in the 70s, around 6 to 10 degrees
above average.

Reaves

&&

.AVIATION... 18Z UPDATE...

After a morning of IFR, cigs have quickly risen across the
terminals but BKN conditions holding in, especially for ATL, MCN,
and CSG. SHRA beginning to develop west of the terminals but
going to try to hold off until 21Z for the TEMPO for the TSRA.
LIFR and IFR to return for the overnight period and affect all the
terminals aft 10Z. Another round of TSRA in the offing for Mon
afternoon and will start with a Prob30 for the ATL terminal. Winds
very light through the period and generally from the west.

//ATL CONFIDENCE...18Z UPDATE...

Medium on TSRA timing.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  86  72  90 /  40  60  40  40
Atlanta         73  85  73  91 /  40  60  40  50
Blairsville     68  79  67  84 /  60  70  50  40
Cartersville    73  83  71  89 /  50  70  40  50
Columbus        73  89  75  93 /  50  60  30  50
Gainesville     72  83  71  88 /  60  70  40  40
Macon           73  88  73  93 /  40  60  30  40
Rome            73  84  72  89 /  50  70  40  50
Peachtree City  72  86  72  91 /  40  60  30  50
Vidalia         73  89  75  94 /  20  50  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Deese
LONG TERM....Reaves
AVIATION...Deese
Hazardous weather outlook, Aug 30, 3:01 PM EDT, 4 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
301 PM EDT Sun Aug 30 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
301 PM EDT Sun Aug 30 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms are expected today. Isolated
strong to severe storms are possible with damaging winds,
frequent lightning, and locally heavy rainfall, mainly across
north Georgia.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Scattered to numerous thunderstorms can be expected Monday through
Saturday. A few storms may be strong with strong to damaging
winds, frequent lightning, and locally heavy rainfall. Heat
indices are expected to increase to Heat Advisory level on
Tuesday through Friday. Those outdoor should make sure to take
precautions from the heat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 30, 6:46 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
646 PM EDT Sun Aug 30 2020

GAZ066-067-302315-
Troup GA-Meriwether GA-
646 PM EDT Sun Aug 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TROUP AND WESTERN
MERIWETHER COUNTIES UNTIL 715 PM EDT...

At 646 PM EDT...a strong thunderstorm was over LaGrange...moving
northeast at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
LaGrange, Hogansville, Lone Oak, Saint Marks, Mountville,
Harrisonville, Hillcrest, Big Springs, Louise, Odessadale and Wares
Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3319 8502 3320 8501 3319 8484 3305 8472
      3294 8496 3302 8513
TIME...MOT...LOC 2246Z 223DEG 8KT 3304 8498

WIND...40MPH
Special weather statement, Aug 30, 6:49 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
649 PM EDT Sun Aug 30 2020

GAZ056>058-302315-
Butts GA-Spalding GA-Henry GA-
649 PM EDT Sun Aug 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BUTTS...EASTERN
SPALDING AND SOUTHERN HENRY COUNTIES UNTIL 715 PM EDT...

At 649 PM EDT...a strong thunderstorm was over Walker Mill, or 7
miles northeast of Griffin...moving north at 15 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Griffin, McDonough, Jackson, Hampton, Lovejoy, Locust Grove,
Jenkinsburg, Sunny Side, East Griffin, Blacksville, Towalaga,
Experiment, Walker Mill, McKibben and Luella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3346 8413 3333 8391 3320 8401 3320 8412
      3318 8412 3318 8414 3324 8428 3343 8432
TIME...MOT...LOC 2249Z 196DEG 12KT 3330 8416

HAIL...0.75IN
WIND...50MPH
Special weather statement, Aug 30, 7:09 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
709 PM EDT Sun Aug 30 2020

GAZ058-059-072-302345-
Butts GA-Jones GA-Jasper GA-
709 PM EDT Sun Aug 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUTTS...NORTHWESTERN
JONES AND SOUTHWESTERN JASPER COUNTIES UNTIL 745 PM EDT...

At 708 PM EDT...a strong thunderstorm was near McElheneys Crossroads,
or 8 miles southwest of Monticello...moving north at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Monticello, Calvin, Eudora, Turtle Cove, Hillsboro, McElheneys
Crossroads and Adgateville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3312 8362 3309 8378 3334 8389 3342 8377
      3336 8364
TIME...MOT...LOC 2308Z 169DEG 22KT 3319 8374

WIND...40MPH
Local storm report, Aug 30, 7:10 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
710 PM EDT SUN AUG 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     1 NNE UNADILLA          32.27N  83.73W
08/30/2020                   DOOLY              GA   911 CALL CENTER

            TREE DOWN NEAR HARMON PARK.

&&

EVENT NUMBER FFC2001195

LUSK
Special weather statement, Aug 30, 7:31 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
731 PM EDT Sun Aug 30 2020

GAZ022-023-033-034-310000-
Hall GA-North Fulton GA-Forsyth GA-Gwinnett GA-
731 PM EDT Sun Aug 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HALL...NORTH
FULTON...SOUTHERN FORSYTH AND NORTHEASTERN GWINNETT COUNTIES UNTIL
800 PM EDT...

At 730 PM EDT...a strong thunderstorm was over Suwanee, or near
Lawrenceville...moving east at 5 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lawrenceville, Duluth, Sugar Hill, Suwanee, Buford, Flowery Branch,
Dacula, Oakwood, Rest Haven, Buford Dam-Lake Lanier Parks, Aqualand
Park, Hog Mountain and Lake Lanier Islands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3424 8391 3396 8388 3397 8415 3401 8416
      3403 8417 3406 8417 3410 8416
TIME...MOT...LOC 2330Z 268DEG 6KT 3403 8406

WIND...40MPH
Special weather statement, Aug 30, 7:41 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
741 PM EDT Sun Aug 30 2020

GAZ021-032-033-310015-
North Fulton GA-Cobb GA-Cherokee GA-
741 PM EDT Sun Aug 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN COBB
AND SOUTHERN CHEROKEE COUNTIES UNTIL 815 PM EDT...

At 741 PM EDT...a strong thunderstorm was over Lebanon, or 7 miles
south of Canton...moving northeast at 10 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Canton, Roswell, Alpharetta, Milton, Woodstock, Holly Springs, Free
Home, Buffington, Hickory Flat, Union Hill, Sweat Mountain, Kellogg
Creek, Oak Grove, Birmingham, Little River Landing, Lebanon, Sandy
Plains, Holbrook, Lathemtown and Sutallee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3429 8426 3411 8426 3410 8423 3400 8448
      3412 8466 3417 8466 3426 8464
TIME...MOT...LOC 2341Z 228DEG 9KT 3412 8449

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 4:17 PM EDTSpecial Weather StatementFFCChattooga28 min
Aug 30, 4:22 PM EDTSpecial Weather StatementFFCStewart38 min
Aug 30, 4:36 PM EDTSpecial Weather StatementFFCHouston24 min
Aug 30, 4:40 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon35 min
Aug 30, 4:45 PM EDTSpecial Weather StatementFFCTaylor30 min
Aug 30, 4:46 PM EDTSpecial Weather StatementFFCTalbot29 min
Aug 30, 4:48 PM EDTSpecial Weather StatementFFCSumter27 min
Aug 30, 5:01 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski29 min
Aug 30, 5:13 PM EDTSpecial Weather StatementFFCMarion, Schley32 min
Aug 30, 5:14 PM EDTSpecial Weather StatementFFCChattooga31 min
Aug 30, 5:19 PM EDTSpecial Weather StatementFFCUpson41 min
Aug 30, 5:21 PM EDTSpecial Weather StatementFFCDade24 min
Aug 30, 5:31 PM EDTSpecial Weather StatementFFCUpson29 min
Aug 30, 5:47 PM EDTSpecial Weather StatementFFCMacon, Marion, Schley58 min
Aug 30, 6:29 PM EDTSpecial Weather StatementFFCTwiggs31 min
Aug 30, 6:31 PM EDTSpecial Weather StatementFFCJones29 min
Aug 30, 6:36 PM EDTSpecial Weather StatementFFCPolk24 min
Aug 30, 6:36 PM EDTSevere Thunderstorm WarningFFCClayton, Fulton26 min
Aug 30, 6:46 PM EDTSpecial Weather StatementFFCTroup29 min
Aug 30, 6:49 PM EDTSpecial Weather StatementFFCButts, Henry26 min
Aug 30, 7:09 PM EDTSpecial Weather StatementFFCJasper36 min
Aug 30, 7:31 PM EDTSpecial Weather StatementFFCGwinnett29 min
Aug 30, 7:41 PM EDTSpecial Weather StatementFFCCherokee34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.